Vol.5 No.3(2013), Paper ID 36486, 12 pages



Quality of Service on Queueing Networks for the Internet


Hans W. Gottinger


STRATEC, Munich, Germany


Copyright © 2013 Hans W. Gottinger et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

H. Gottinger, "Quality of Service on Queueing Networks for the Internet," iBusiness, Vol. 5 No. 3, 2013, pp. 95-106. doi: 10.4236/ib.2013.53012.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.